Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE DIFFUSION EQUATION FOR A PARTICLE IN A ZERO-POINT FIELD - A FREE PARTICLE IN A FINITE-VOLUME
Autore:
BATTEZZATI M;
Indirizzi:
CNR,IST CIBERNET & BIOFIS,DIPARTIMENTO FIS I-16146 GENOA ITALY
Titolo Testata:
Nuovo cimento della Societa italiana di fisica. B, Relativity, classical and statistical physics
fascicolo: 5, volume: 108, anno: 1993,
pagine: 559 - 585
SICI:
1124-1888(1993)108:5<559:TDEFAP>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLASSICAL MECHANICAL SYSTEM; STOCHASTIC ELECTRODYNAMICS; RADIATION;
Keywords:
PROBABILITY THEORY, STOCHASTIC PROCESSES, AND STATISTICS; CLASSICAL FIELD THEORY; QUANTUM THEORY; QUANTUM MECHANICS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
33
Recensione:
Indirizzi per estratti:
Citazione:
M. Battezzati, "THE DIFFUSION EQUATION FOR A PARTICLE IN A ZERO-POINT FIELD - A FREE PARTICLE IN A FINITE-VOLUME", Nuovo cimento della Societa italiana di fisica. B, Relativity, classical and statistical physics, 108(5), 1993, pp. 559-585

Abstract

The stochastic motion in one dimension of a free particle in a finitevolume, subjected to a zero-point-field of random forces, is considered. The velocity of the particle is split, as usual, into a stochasticplus a stationary component, depending upon the coordinate only. The modified Hamilton-Jacobi equation for the deterministic component is then solved, and the resulting zeroth-order trajectories are computed. The diffusion equation can be written down in terms of the stationary drift component of the velocity, which turns out to be dependent upon a parameter gamma, which characterizes the uncertainty in the velocitypolarization, and the resulting flux through the walls. The zeroth-order trajectories can hence be classified following this parameter, which indicates a transition between two different regimes for some valuelying between 0 and 1. For each type a diffusion equation in configuration space is obtained, together with an expression for the particle number flux in steady state. It is then briefly examined the effects of introducing a cut-off frequency into the zero-point spectrum, and a comparison with previous treatments of the same problem is made. It isfound that the diffusion equations for non-zero values of gamma are of a new type which had not been considered before.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 21:14:35